Please use this identifier to cite or link to this item: https://repositorio.unifesp.br/handle/11600/589
Title: Necrólise epidérmica tóxica secundária ao uso da citosina-arabinosídeo em dose intermediária
Other Titles: Toxic epidermal necrolysis as adverse effect of intermediate dose of cytosine arabinoside
Authors: Figueiredo, Maria Stella [UNIFESP]
Yamamoto, Mihoko [UNIFESP]
Kerbauy, José [UNIFESP]
Universidade Federal de São Paulo (UNIFESP)
Keywords: Citosina-arabinosídeo
Cytarabine
Skin disease -- vesiculobullous
Toxic epidermal necrolysis
Doenças da pele vésico-bolhosas
Eritema acral secundário à quimioterapia
Issue Date: 1-Mar-1998
Publisher: Associação Médica Brasileira
Citation: Revista da Associação Médica Brasileira. Associação Médica Brasileira, v. 44, n. 1, p. 53-55, 1998.
Abstract: Toxic epidermal necrolysis is a drug-induced dermatologic disease related to Lyell syndrome, erythema multiforme and Stevens-Johnson syndrome. PURPOSE: To report a fatal case of toxic epidermal necrolysis owing to intermediate dose of cytarabine. CASE REPORT: A 16 year-old female patient with acute lymphocytic leukemia (LLA-L1) treated with the Protocol of the Brazilian Group for Treatment of Leukemia of Childwood (GBTLI-85-AR). On the second day after the administration of intermediate dose of cytarabine (1.5g/m² IV every 12 hours for 3 days), she presented bullous lesions in the left buttock that disseminated envolving to necrosis, sepsis, and death on the 13th day. CONCLUSION: Cytarabine is frequently associated with dermatologic toxicity but, until now, there is no other case of toxic epidermal necrolysis described.
A necrólise epidérmica tóxica é afecção dermatológica secundária ao uso de drogas e corresponde à síndrome de Lyell, relacionada ao eritema multiforme e à síndrome de Stevens-Johnson. OBJETIVOS: Relatar um caso de necrólise epidérmica fatal secundária à citosina-arabinosídeo (Ara-C) em dose intermediária. RELATO DE CASO: Paciente do sexo feminino, com 16 anos de idade, portadora de leucemia linfóide aguda - LLA-L1. Iniciou tratamento segundo o protocolo do Grupo Brasileiro de Tratamento da Leucemia Infantil/85, alto risco. Na fase II da indução, após o uso de Ara-C na dose de 1,5g/m², intravenoso, 12/12h x três dias, desenvolveu múltiplas lesões cutâneas bolhosas, que aumentaram rapidamente por progressão das bordas. As bolhas continham secreção serosa, evoluíram para ulceração superficial central, com infecção secundária múltipla. Faleceu por septicemia, no 13º dia após o início do quadro dermatológico. CONCLUSÃO: O Ara-C tem sido relacionado a diversas manifestações de toxicidade dermatológica; no entanto, até o momento, não há relato de necrólise epidérmica tóxica, sendo este o primeiro caso da literatura.
URI: http://repositorio.unifesp.br/handle/11600/589
ISSN: 0104-4230
Other Identifiers: http://dx.doi.org/10.1590/S0104-42301998000100011
Appears in Collections:Artigo

Files in This Item:
File Description SizeFormat 
S0104-42301998000100011.pdf140.11 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.